# SDR AU980404

- Difficulty date: April 16, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-38-112
- Engine: Lyc O235L2C
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: LW11633
- Condition: Cracked
- Location: Head/Barrel
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE CYLINDER LEAKING OIL AT BARREL TO HEAD JOINT AND BETWEEN FIRST AND SECOND BOTTOM FINS ON BARREL AREAS.  CYLINDER WAS REMOVED AND A PENETRANT CHECK FOUND A CRACK 40MM (1.57 INCH) IN LENGTH (INSIDE) AT THE BARREL TO HEAD JOINT. PART TC:  1,327.
